| Model Number |
60005 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Doctor noted after several ldd treatments that the light adjustable lens was implanted backwards into the patient's right eye.The lens was explanted and replaced with another light adjustable lens on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation.Visual inspection and optical testing verified that the lens had not been affected by the light treatments due to being implanted backwards.
Event or Problem Description
Doctor noted after several ldd treatments that the light adjustable lens was implanted backwards into the patient's right eye.The lens was explanted and replaced with another light adjustable lens on (b)(6) 2021.